We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have taken birth control pills off and on for the last 9 years. Always the same ones. But this time around it is making me sick to my stomach. I am on day 6 today. I started feeling sick to my stomach last night. I have noticed if I drink a little kool aid or eat a little candy I get a sick feeling almost like I am going to vomit. What is going on? This has never happened to me before.
I am a crunchy stay at home mom to a , , and a my husband is in our eyes.
My doctor switched me from loestrin fe to orthos tri cyclin lo, and I was fine. My last exam, I saw someone else,and they didn't give me the 'lo' version, just the regular. I find that drinks with red dye make me feel sick. Also, if I don't drink plenty of water I feel sick. Maybe speak with your doctor about switching kinds if you don't feel better soon?